# SDR AALA202205312615

- Difficulty date: May 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737
- Aircraft serial: 30599
- Aircraft time: 60,891 hours, 25,241 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING VERY SHORT FINAL APPROACH AROUND 200 AGL THE CAPTAIN AIRSPEED INDICATION QUICKLY CHANGED FROM ON TARGET APPROACH SPEED TO ABOUT MINUS 10-15 KNOTS . THE FIRST OFFICER AIRSPEED REMAINED NORMAL STANDBY ATTITUDE AIRSPEED ALSO NORMAL . THIS TRIGGERED A AIRSPEED SLOW AURAL WARNING WHICH CAUSED US TO GO AROUND EMERGENCY WAS DECLARED. FOUND BUG REMAINS ON FLUSHING OF CAPTAIN PITOT SYSTEM TUBE AMM 34-11-00, ACCOMPLISHED AIR SPEED DISAGREE MAINTENANCE TASK PER AMM 31-62-00, ALL INDICATION NORMAL ON GROUND CHECK OUT.
